# SDR REXA2012070100869

- Difficulty date: June 13, 2012
- Submitted: July 1, 2012
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 25,431 hours, 22,149 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON SKIN LEADING EDGE CHAFED TOP AND BOTTOM.  REPLACED IAW SRM 51-42-06 AND 51-42-13.
